Translator Disclaimer
2019 Cohomological and numerical dynamical degrees on abelian varieties
Fei Hu
Algebra Number Theory 13(8): 1941-1958 (2019). DOI: 10.2140/ant.2019.13.1941

Abstract

We show that for a self-morphism of an abelian variety defined over an algebraically closed field of arbitrary characteristic, the second cohomological dynamical degree coincides with the first numerical dynamical degree.

Citation

Download Citation

Fei Hu. "Cohomological and numerical dynamical degrees on abelian varieties." Algebra Number Theory 13 (8) 1941 - 1958, 2019. https://doi.org/10.2140/ant.2019.13.1941

Information

Received: 23 October 2018; Revised: 17 April 2019; Accepted: 15 July 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07118658
MathSciNet: MR4017540
Digital Object Identifier: 10.2140/ant.2019.13.1941

Subjects:
Primary: 14G17
Secondary: 14K05, 16K20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2019
MSP
Back to Top